# SDR ASAA2022041438042

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737
- Aircraft serial: 35200
- Aircraft time: 41,061 hours, 11,777 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISPLAY FOR HF 2 "FAIL". WHEN FREQ IS SWAPPED, FAIL IS NO LONGER DISPLAYED. RADIO APPEARS TO FUNCTION NORMALLY. GROUNDED - YES. RESET SYSTEM BY CYCLING AIRCRAFT POWER, HF #2 "FAIL" ANNUNCIATION NO LONGER PRESENT. ETOPS GROUND VERIFICATION TEST GOOD IAW B737-800 AMM 23-11-00-710-801,
